# SDR JIKA20230105201

- Difficulty date: January 2, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N51RP
- Make and model: Beech C-99
- Aircraft serial: U212
- Aircraft time: 28,028 hours, 41,454 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Circuit Breaker
- Part number: 7270520
- Condition: Failed
- Location: Crew Station
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT AFTER TAKEOFF FROM KPBG, HE NOTED AN ELECTRICAL SMELL IN THE COCKPIT AND NOTICED TRACES OF SMOKE FROM THE LH LANDING LIGHT CIRCUIT BREAKER.  PILOT NOTED THAT THE CIRCUIT BREAKER FELT HOT AND HAD SHUT OFF ON ITS OWN.  PILOT PERFORMED AN AIR RETURN TO KPBG AND LANDED WITHOUT INCIDENT.  PILOT DID NOT DECLARE AN EMERGENCY.   MAINTENANCE TROUBLESHOT SYSTEM TO A BAD LH LANDING LIGHT CIRCUIT BREAKER.  MAINTENANCE REMOVED AND REPLACED THE CIRCUIT BREAKER PN 7270-5-20.  ALL OPS CHECKS WERE GOOD, AND AIRCRAFT HAS FLOWN WITH NO FURTHER ISSUES.
